Whether Low Vitamin D Can Cause Increase In Blood Glucose

1 Reply Updated



Conversation Starter

Baba Says:


Recently my 15 yr old son, who was continuously reducing weight got checked, he was having high blood glucose. His all other reports were normal.
Fasting 250-300
PP 250-400
Microalbumin 6.79
GAD65 2.49
C-Peptide 0.83

He has very low Vitamin-D (less than 25).

My wory is whether low Vitamin D can cause increase in Blood Glucose lebel. Or some thing els is there.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Baba! Sorry about the problems that your son is having.

What did the doctor say caused those glucose levels?

There have been some tests that have linked a deficiency in vitamin D to elevated glucose levels in teenagers, so it could have played a role.

However, I'm not a doctor and haven't seen all the reports, so I can't tell you with any certainty. Only his doctor can do that.

Did the doctor suggest any treatment options?



REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

can isosorbide mn er 30mg increase blood glucose
I have recently been prescribed isosorbide mn er 30mg for chest pain. My blood glucose has risen by about 50mg/dl. Is th... 1 reply
To increase the flow of blood tablet krimson 35 can work
My gynae doctor have prescribed krimson 35 tablet and asking me to start from the 5th day of my period..... actually i c... 1 reply
Low Blood Suger Levels Can Trepiline Cause That
my daugter are 19 years old she has an serios back problem the docter subcribe 2x 25mg trepilie as night she always have... 1 reply
Vitamins to increase my appetite and weight
I need your sudgestion what vitamins i can take to gain my appetite and ro gain my weight im 3O years old my weight is o... 1 reply
freeflex forte tablet will it increase glucose level
I am taking freeflex tablet twice daily. What are the side effects and will raise my sugar level and blood pressure or c... 1 reply
can sulfameth/tmp ds cause low blood pressure and low body temp,chills and night sweats
my husband had a itchy skin bumps all over his body he tried cortizone creams they didn't work so the dr. put him on... 1 reply
can Lamictal cause blood in my urine
I have been taking Lamictal ffor only 4 days so far. On the 3rd day, in mid afternoon, I started having pinkish color ur... 3 replies
Increase in Blood pressure.
Pritor side effects. What a nightmare. Had to stop taking Pritor as after 2 weeks started getting severe headaches, naus...
increased count of eosinophil in blood
1. Eosinophil count 12%. 2. PVR=240cc. Pain in the right testes and right lower abdomen....
In my blood Luteinizing Hormone got increased.
In my blood Luteinizing Hormone got increased upto 21%By which am getting unwanted hair on my chin area, weight is incre... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 August 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA